MathSciNet Relay Station
MathSciNet bibliographic data
MR1681640 58J35 (35B05 35K10 53C21)
Bakry, Dominique; Qian, Zhongmin M. Harnack inequalities on a manifold with positive or negative Ricci curvature. Rev. Mat. Iberoamericana 15 (1999), no. 1, 143–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement